# SDR CA961216031

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Propeller: Hamstd 43E60
- System (JASC): 6114 · Propeller Hub Section
- Part: Barrel Support
- Part number: 97722
- Condition: Cracked
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS IN SHOP FOR AD 81-13-06R2 INSPECTION. BARREL SUPPORT WAS FOUND CRACKED. BARREL SUPPORT WAS REPLACED. PROP BLADES HAD LEADING EDGE SPRAY CUTS FILLED. PROPELLER BARREL BOLTS WERE FOUND CORRODED. THE BOLTS WERE REPLACED. PROPELLER WAS ALODINED AND BALANCED.
